Alert archive / Colorado / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 76, NWS Denver/Boulder, CO

June 24, 2006Jefferson County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 24, 2006, 7:04 PM MDT for Jefferson County, Colorado. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2006, 7:04 PM MDT (01:04 UTC)
Expired
Jun 24, 2006, 7:27 PM MDT
In force
23 min
Issued by
NWS Denver/Boulder, CO
Area
Counties, with a storm outline in the text

County Jefferson County, CO

The radar

The Denver radar (KFTG), 68 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:05 PM MDTHAIL 0.88Evergreen, CO
Jun 24, 7:19 PM MDTHAIL 0.754 Ene Conifer, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 4:11 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2006-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 636 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2006-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
636 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
2675 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 250104
SVRBOU
COC059-250145-
/O.NEW.KBOU.SV.W.0076.060625T0104Z-060625T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
704 PM MDT SAT JUN 24 2006

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN NORTHEAST COLORADO

* UNTIL 745 PM MDT

* AT 704 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR EVERGREEN...OR ABOUT 21 MILES WEST OF
  DENVER...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KITTREDGE...EVERGREEN...CONIFER...BERGEN PARK AND ASPEN PARK.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3970 10532 3967 10540 3945 10534 3945 10514

$$

BARJENBRUCH
1 follow-up statement
000 
WWUS55 KBOU 250127
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
727 PM MDT SAT JUN 24 2006

COC059-250137-
/O.CAN.KBOU.SV.W.0076.000000T0000Z-060625T0145Z/
JEFFERSON CO-
727 PM MDT SAT JUN 24 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY IS
CANCELLED...

THE THUNDERSTORM THAT EARLIER PRODUCED 1 INCH DIAMETER HAIL NEAR
EVERGREEN HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER.

LAT...LON 3970 10532 3967 10540 3945 10534 3945 10514

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:40 PM MDT, 4 hours 24 minutes earlier.

Area forecast discussion, Jun 24, 2:40 PM MDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
240 PM MDT SAT JUN 24 2006

.SHORT TERM DISCUSSION...TNGT-SUN...MDLS MAINTAIN NWLY FLO ALF ACRS
CNTRL RCKYS WITH SFC HI PRES ENTRENCHED OVR THE GRT PLAINS.  MOIST
LO LVL UPSLP FLO AND A WK SHT WV WILL PROVIDE ADEQUATE INSTBLTY FOR
SCT SHWRS AND TSTMS ACRS THE ERN SLPS OF MTNS...URBAN CORRIDOR AND
CYS AND PALMER DVDS.  A FEW TSTMS MAY BCM SVR THIS AFTN AND EVE.
FRTHR TO THE E THE COOL AIR IN LO LVLS HAS CAPPED THE AMS.  FRTHR
TO THE W OVER THE MTNS AND HI VLYS THE AMS WILL REMAIN RELATIVELY
DRY AND STBL BUT RADAR SHWS SUM SHWRS IN N PARK THIS AFTN.  MDLS
TEND TO HANG ON TO PCPN OVR PLAINS THRU NGT SO WILL LEAVE SLGT CHC
OF SHWRS.  ON SUN LTL CHNG IN CURRENT SYNOPTIC SITUATION BUT RISK
OF SVR MAY BE LWR.  TEMPS WILL CONT ON COOL SIDE OVR PLAINS.  WILL
MAKE ONLY SML ADJUSTMENTS TO MOS TEMP GDNC VALUES.

.LONG TERM DISCUSSION...AN UPPER LEVEL RIDGE WILL REMAIN OVER THE
WESTERN U.S. WITH A NORTHERLY FLOW OVR ERN COLORADO.  FOR THE FRONT
RANGE FOOTHILLS EASTWARD...A SERIES OF SURGES WL ALLOW FOR
PERSISTENT ELY FLOW.  AS A RESULT...THE MAIN FOCUS FOR DEEP
CONVECTION WILL LIKELY BE ALONG THE FOOTHILLS AND PALMER DIVIDE.
OVERALL THIS IS ALREADY REFLECTED IN THE GRIDS SO NO BIG CHANGES ARE
ANTICIPATED.  THE NEXT SURGE WILL IMPACT NERN CO SUNDAY AFTN...THEN
TUESDAY AFTN/EVENING...AND ANOTHER LATE WEDNESDAY/ERLY THURSDAY.  IN
EACH INSTANCE THE PRIMARY FOCUS WILL BE ALONG THE FRONT RANGE.  OVER
THE NERN PLAINS...SUBSIDENCE MAY INHIBIT THE DEVELOPMENT OF
TSTMS...BUT NOT ENTIRELY SO WL STICK WITH GENERALLY ISOLD POPS
THERE...WITH SCT POPS ALONG THE FRONT RANGE.  THE GFS DOES SHOW A
SHORT WAVE OVERRIDING THE RIDGE ON WEDNESDAY/THURSDAY SO THIS UPPER
SUPPORT SHOULD HELP TO ENHANCE THE LOW LEVEL SURGE AT THAT TIME.
FCST CAPES FM THE INTERACTIVE SOUNDINGS ARE NOT TOO IMPRESSIVE WITH
VALUES RAING FM 700-1000 J/KG ALG THE FRONT RANGE AND PALMER DIVIDE
...SEVERE POTENTIAL LOOKS LOW BUT COULD BE MORE FVBL ENVIRONMENT FOR
PCPN.
&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

GARD/COOPER
Hazardous weather outlook, Jun 24, 10:58 AM MDT, 8 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1058 AM MDT SAT JUN 24 2006

COZ030>051-251200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1058 AM MDT SAT JUN 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL FORM OVER THE EASTERN
SLOPES OF THE MOUNTAINS BY MID AFTERNOON AND SPREAD OVER THE
URBAN CORRIDOR AND PALMER DIVIDE DURING THE LATE AFTERNOON AND
NIGHT.  MOIST LOW LEVEL UPSLOPE FLOW ALONG WITH AMPLE INSTABILITY
AND WIND SHEAR WILL ALLOW A FEW OF THE THESE STORMS TO BECOME
SEVERE...PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A
TORNADO.

A SURGE OF COOLER AIR THIS MORNING WILL KEEP THE AIR MASS FARTHER
TO THE EAST OVER THE PLAINS CAPPED.  THE AIR MASS FARTHER TO THE
WEST OVER THE MOUNTAINS AND HIGH VALLEYS WILL REMAIN GENERALLY DRY
AND STABLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH
THE PERIOD...GENERALLY IN AREAS EAST OF THE CONTINENTAL DIVIDE.
THUNDERSTORMS MAY BECOME MORE NUMEROUS ON SUNDAY ALONG THE FRONT
RANGE...AND ACROSS THE OUTLOOK AREA TUESDAY AND WEDNESDAY FOLLOWING
THE PASSAGE OF TWO RELATIVELY STRONG FRONTAL SYSTEMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED BY AROUND MID AFTERNOON.

GARD/COOPER

In the hours before

Local storm report, Jun 24, 6:25 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
625 PM MDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 S BOULDER             40.00N 105.25W
06/24/2006  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0556 PM     HAIL             2 S BOULDER             40.00N 105.26W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0544 PM     HAIL             2 NW BOULDER            40.05N 105.27W
06/24/2006  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

0540 PM     HAIL             3 NNW BOULDER           40.07N 105.27W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0505 PM     HAIL             6 N FORT COLLINS        40.64N 105.07W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0502 PM     HAIL             10 SE ESTES PARK        40.27N 105.39W
06/24/2006  E1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0455 PM     HAIL             5 NE BOULDER            40.08N 105.18W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0444 PM     HAIL             WELLINGTON              40.70N 105.00W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0440 PM     HAIL             1 SW WELLINGTON         40.69N 105.02W
06/24/2006  M0.88 INCH       LARIMER            CO   TRAINED SPOTTER

0341 PM     HAIL             7 NE VIRGINIA DALE      41.02N 105.26W
06/24/2006  M1.00 INCH       LARAMIE            WY   CO-OP OBSERVER

&&

JK
Local storm report, Jun 24, 6:37 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
637 PM MDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             3 S LAKEWOOD            39.65N 105.11W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0626 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/24/2006  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0610 PM     HAIL             2 S BOULDER             40.00N 105.25W
06/24/2006  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0556 PM     HAIL             2 S BOULDER             40.00N 105.26W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0544 PM     HAIL             2 NW BOULDER            40.05N 105.27W
06/24/2006  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

0540 PM     HAIL             3 NNW BOULDER           40.07N 105.27W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0505 PM     HAIL             6 N FORT COLLINS        40.64N 105.07W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0502 PM     HAIL             10 SE ESTES PARK        40.27N 105.39W
06/24/2006  E1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0455 PM     HAIL             5 NE BOULDER            40.08N 105.18W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0444 PM     HAIL             WELLINGTON              40.70N 105.00W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0440 PM     HAIL             1 SW WELLINGTON         40.69N 105.02W
06/24/2006  M0.88 INCH       LARIMER            CO   TRAINED SPOTTER

0341 PM     HAIL             7 NE VIRGINIA DALE      41.02N 105.26W
06/24/2006  M1.00 INCH       LARAMIE            WY   CO-OP OBSERVER

&&

JK
Local storm report, Jun 24, 6:41 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
641 PM MDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             3 S LAKEWOOD            39.65N 105.11W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0626 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/24/2006  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0610 PM     HAIL             2 S BOULDER             40.00N 105.25W
06/24/2006  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0556 PM     HAIL             2 S BOULDER             40.00N 105.26W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0544 PM     HAIL             2 NW BOULDER            40.05N 105.27W
06/24/2006  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

0540 PM     HAIL             3 NNW BOULDER           40.07N 105.27W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0505 PM     HAIL             6 N FORT COLLINS        40.64N 105.07W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0502 PM     HAIL             10 SE ESTES PARK        40.27N 105.39W
06/24/2006  E1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0455 PM     HAIL             5 NE BOULDER            40.08N 105.18W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0444 PM     HAIL             WELLINGTON              40.70N 105.00W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0341 PM     HAIL             7 NE VIRGINIA DALE      41.02N 105.26W
06/24/2006  M1.00 INCH       LARAMIE            WY   CO-OP OBSERVER

&&

JK
Local storm report, Jun 24, 6:51 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
651 PM MDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0637 PM     HAIL             6 WNW LITTLETON         39.63N 105.12W
06/24/2006  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0629 PM     HAIL             3 S LAKEWOOD            39.65N 105.11W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0626 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/24/2006  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0610 PM     HAIL             2 S BOULDER             40.00N 105.25W
06/24/2006  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0556 PM     HAIL             2 S BOULDER             40.00N 105.26W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0544 PM     HAIL             2 NW BOULDER            40.05N 105.27W
06/24/2006  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

0540 PM     HAIL             3 NNW BOULDER           40.07N 105.27W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0505 PM     HAIL             6 N FORT COLLINS        40.64N 105.07W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0502 PM     HAIL             10 SE ESTES PARK        40.27N 105.39W
06/24/2006  E1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0455 PM     HAIL             5 NE BOULDER            40.08N 105.18W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0444 PM     HAIL             WELLINGTON              40.70N 105.00W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0341 PM     HAIL             7 NE VIRGINIA DALE      41.02N 105.26W
06/24/2006  M1.00 INCH       LARAMIE            WY   CO-OP OBSERVER

&&

JK
Local storm report, Jun 24, 6:56 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             3 S LAKEWOOD            39.65N 105.11W
06/24/2006  M1.75 INCH       JEFFERSON          CO   NWS EMPLOYEE

0638 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0637 PM     HAIL             6 WNW LITTLETON         39.63N 105.12W
06/24/2006  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0629 PM     HAIL             3 S LAKEWOOD            39.65N 105.11W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0626 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/24/2006  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0610 PM     HAIL             2 S BOULDER             40.00N 105.25W
06/24/2006  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0556 PM     HAIL             2 S BOULDER             40.00N 105.26W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0549 PM     HAIL             BOULDER                 40.03N 105.25W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0544 PM     HAIL             2 NW BOULDER            40.05N 105.27W
06/24/2006  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

0540 PM     HAIL             3 NNW BOULDER           40.07N 105.27W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0505 PM     HAIL             6 N FORT COLLINS        40.64N 105.07W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0502 PM     HAIL             10 SE ESTES PARK        40.27N 105.39W
06/24/2006  E1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0455 PM     HAIL             5 NE BOULDER            40.08N 105.18W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0444 PM     HAIL             WELLINGTON              40.70N 105.00W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0341 PM     HAIL             7 NE VIRGINIA DALE      41.02N 105.26W
06/24/2006  M1.00 INCH       LARAMIE            WY   CO-OP OBSERVER

&&

JK
Local storm report, Jun 24, 7:04 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
704 PM MDT SAT JUN 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             2 W HIGHLANDS RANCH     39.55N 105.01W
06/24/2006  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0642 PM     HAIL             3 S LAKEWOOD            39.65N 105.11W
06/24/2006  M1.75 INCH       JEFFERSON          CO   NWS EMPLOYEE

0638 PM     HAIL             WHEAT RIDGE             39.77N 105.10W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0637 PM     HAIL             6 WNW LITTLETON         39.63N 105.12W
06/24/2006  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0629 PM     HAIL             3 S LAKEWOOD            39.65N 105.11W
06/24/2006  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

0626 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/24/2006  M0.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0610 PM     HAIL             2 S BOULDER             40.00N 105.25W
06/24/2006  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

            WINDSHIELD BROKEN

0556 PM     HAIL             2 S BOULDER             40.00N 105.26W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0549 PM     HAIL             BOULDER                 40.03N 105.25W
06/24/2006  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0544 PM     HAIL             2 NW BOULDER            40.05N 105.27W
06/24/2006  M0.75 INCH       BOULDER            CO   TRAINED SPOTTER

0540 PM     HAIL             3 NNW BOULDER           40.07N 105.27W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0505 PM     HAIL             6 N FORT COLLINS        40.64N 105.07W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0502 PM     HAIL             10 SE ESTES PARK        40.27N 105.39W
06/24/2006  E1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0455 PM     HAIL             5 NE BOULDER            40.08N 105.18W
06/24/2006  M0.88 INCH       BOULDER            CO   TRAINED SPOTTER

0444 PM     HAIL             WELLINGTON              40.70N 105.00W
06/24/2006  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0341 PM     HAIL             7 NE VIRGINIA DALE      41.02N 105.26W
06/24/2006  M1.00 INCH       LARAMIE            WY   CO-OP OBSERVER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:24 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Jefferson51 min
Jun 24, 6:57 PM MDTSevere Thunderstorm WarningBOUDouglas48 min
Jun 24, 7:35 PM MDTSevere Thunderstorm WarningBOUElbert37 min
Jun 25, 1:52 PM MDTSevere Thunderstorm WarningBOUPark23 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.